Bandwidth allocation in cellular networks with multiple interferences

R. Bar-Yehuda, G. Polevoy, D. Rawitz, in: DIALM-PODC, 2010, pp. 33–42.

Download
No fulltext has been uploaded.
Conference Paper | English
Author
; ;
Publishing Year
Proceedings Title
DIALM-PODC
Page
33-42
LibreCat-ID

Cite this

Bar-Yehuda R, Polevoy G, Rawitz D. Bandwidth allocation in cellular networks with multiple interferences. In: DIALM-PODC. ; 2010:33-42.
Bar-Yehuda, R., Polevoy, G., & Rawitz, D. (2010). Bandwidth allocation in cellular networks with multiple interferences. In DIALM-PODC (pp. 33–42).
@inproceedings{Bar-Yehuda_Polevoy_Rawitz_2010, title={Bandwidth allocation in cellular networks with multiple interferences}, booktitle={DIALM-PODC}, author={Bar-Yehuda, Reuven and Polevoy, Gleb and Rawitz, Dror}, year={2010}, pages={33–42} }
Bar-Yehuda, Reuven, Gleb Polevoy, and Dror Rawitz. “Bandwidth Allocation in Cellular Networks with Multiple Interferences.” In DIALM-PODC, 33–42, 2010.
R. Bar-Yehuda, G. Polevoy, and D. Rawitz, “Bandwidth allocation in cellular networks with multiple interferences,” in DIALM-PODC, 2010, pp. 33–42.
Bar-Yehuda, Reuven, et al. “Bandwidth Allocation in Cellular Networks with Multiple Interferences.” DIALM-PODC, 2010, pp. 33–42.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar